logo CRAS
Comptes Rendus. Mathématique
Harmonic analysis, Representation theory
Sharp Estimates of Radial Dunkl and Heat Kernels in the Complex Case A n
Comptes Rendus. Mathématique, Volume 359 (2021) no. 4, pp. 427-437.

In this article, we consider the radial Dunkl geometric case k=1 corresponding to flat Riemannian symmetric spaces in the complex case and we prove exact estimates for the positive valued Dunkl kernel and for the radial heat kernel.

Dans cet article, nous considérons le cas géométrique radial de Dunkl k=1 correspondant aux espaces symétriques riemanniens plats dans le cas complexe et nous prouvons des estimations exactes pour le noyau de Dunkl à valeur positive et pour le noyau de chaleur radial.

Received:
Revised:
Accepted:
Published online:
DOI: https://doi.org/10.5802/crmath.188
Classification: 33C67,  43A90,  53C35
Piotr Graczyk 1; Patrice Sawyer 2

1. LAREMA, UFR Sciences, Université d’Angers, 2 bd Lavoisier, 49045 Angers cedex 01, France
2. Department of Mathematics and Computer Science, Laurentian University, Sudbury, ON Canada P3E 2C6
@article{CRMATH_2021__359_4_427_0,
     author = {Piotr Graczyk and Patrice Sawyer},
     title = {Sharp {Estimates} of {Radial} {Dunkl} and {Heat} {Kernels} in the {Complex} {Case} $A_n$},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {427--437},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {4},
     year = {2021},
     doi = {10.5802/crmath.188},
     zbl = {07362164},
     language = {en},
}
TY  - JOUR
AU  - Piotr Graczyk
AU  - Patrice Sawyer
TI  - Sharp Estimates of Radial Dunkl and Heat Kernels in the Complex Case $A_n$
JO  - Comptes Rendus. Mathématique
PY  - 2021
DA  - 2021///
SP  - 427
EP  - 437
VL  - 359
IS  - 4
PB  - Académie des sciences, Paris
UR  - https://zbmath.org/?q=an%3A07362164
UR  - https://doi.org/10.5802/crmath.188
DO  - 10.5802/crmath.188
LA  - en
ID  - CRMATH_2021__359_4_427_0
ER  - 
%0 Journal Article
%A Piotr Graczyk
%A Patrice Sawyer
%T Sharp Estimates of Radial Dunkl and Heat Kernels in the Complex Case $A_n$
%J Comptes Rendus. Mathématique
%D 2021
%P 427-437
%V 359
%N 4
%I Académie des sciences, Paris
%U https://doi.org/10.5802/crmath.188
%R 10.5802/crmath.188
%G en
%F CRMATH_2021__359_4_427_0
Piotr Graczyk; Patrice Sawyer. Sharp Estimates of Radial Dunkl and Heat Kernels in the Complex Case $A_n$. Comptes Rendus. Mathématique, Volume 359 (2021) no. 4, pp. 427-437. doi : 10.5802/crmath.188. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.188/

[1] Jean-Philippe Anker; Jacek Dziubański; Agnieszka Hejna Harmonic Functions, Conjugate Harmonic Functions and the Hardy Space H 1 in the Rational Dunkl Setting, J. Fourier Anal. Appl., Volume 25 (2019) no. 5, pp. 2356-2418 | Article | MR 4014802 | Zbl 1426.42017

[2] Jean-Philippe Anker; Lizhen Ji Heat kernel and Green function estimates on noncompact symmetric spaces, Geom. Funct. Anal., Volume 9 (1999) no. 6, pp. 1035-1091 | Article | MR 1736928 | Zbl 0942.43005

[3] Edward B. Davies Heat kernels and spectral theory, Cambridge Tracts in Mathematics, 92, Cambridge University Press, 1989 | MR 990239 | Zbl 0699.35006

[4] Marcel De Jeu Paley–Wiener theorems for the Dunkl transform, Trans. Am. Math. Soc., Volume 358 (2006) no. 10, pp. 4225-4250 | Article | MR 2231377 | Zbl 1160.33010

[5] Léonard Gallardo; Marc Yor A chaotic representation property of the multidimensional Dunkl processes, Ann. Probab., Volume 34 (2006) no. 4, pp. 1530-1549 | MR 2257654 | Zbl 1107.60015

[6] Piotr Graczyk; Tomasz Luks; Patrice Sawyer Potential kernels for radial Dunkl Laplacians (2019) to appear in theCanadian Journal of Mathematics (2021), https://arxiv.org/abs/1910.03105

[7] Piotr Graczyk; Margit Rösler; Marc Yor Harmonic and Stochastic Analysis of Dunkl Processes, Travaux en Cours, 71, Hermann, 2008 | Zbl 1205.60005

[8] Piotr Graczyk; Patrice Sawyer Integral Kernels on Complex Symmetric Spaces and for the Dyson Brownian Motion (2020) to appear in the Mathematische Nachrichten (2021), https://arxiv.org/abs/2012.10946

[9] Sigurdur Helgason Groups and geometric analysis: integral geometry, invariant differential operators, and spherical functions, Mathematical Surveys and Monographs, 83, American Mathematical Society, 2000 (corrected reprint of the 1984 original edition) | Zbl 0965.43007

[10] Sigurdur Helgason Differential geometry and symmetric spaces, Graduate Studies in Mathematics, 34, American Mathematical Society, 2001 (reprint with corrections of the 1978 original edition) | MR 1834454 | Zbl 0993.53002

[11] Sigurdur Helgason The Bounded Spherical Functions on the Cartan motion group (2015) (https://arxiv.org/abs/1503.07598)

[12] E. K. Narayanan; Angela Pasquale; Sanjoy Pusti Asymptotics of Harish–Chandra expansions, bounded hypergeometric functions associated with root systems, and applications, Adv. Math., Volume 252 (2014), pp. 227-259 | Article | MR 3144230 | Zbl 1290.33014

[13] Margit Rösler Generalized Hermite polynomials and the heat equation for Dunkl operators, Commun. Math. Phys., Volume 192 (1998) no. 3, pp. 519-542 | MR 1620515 | Zbl 0908.33005

[14] Margit Rösler Positivity of Dunkl’s intertwining operator, Duke Math. J., Volume 98 (1999) no. 3, pp. 445-463 | MR 1695797 | Zbl 0947.33013

[15] Patrice Sawyer The Abel transform on symmetric spaces of noncompact type, Lie groups and symmetric spaces. In memory of F. I. Karpelevich (Translations of the American Mathematical Society-Series 2), Volume 210, American Mathematical Society, 2003, pp. 331-335 | MR 2018368 | Zbl 1049.53038

[16] Patrice Sawyer A Laplace-type representation of the generalized spherical functions associated with the root systems of type A, Mediterr. J. Math., Volume 14 (2017) no. 4, 147 | MR 3661016 | Zbl 1375.33025

[17] Bruno Schapira Contributions to the hypergeometric function theory of Heckman and Opdam: sharp estimates, Schwartz space, heat kernel, Geom. Funct. Anal., Volume 18 (2008) no. 1, pp. 222-250 | Article | MR 2399102 | Zbl 1147.33004

Cited by Sources: